BibTeX record journals/dm/BarcucciLPP99

download as .bib file

@article{DBLP:journals/dm/BarcucciLPP99,
  author    = {Elena Barcucci and
               Alberto Del Lungo and
               Elisa Pergola and
               Renzo Pinzani},
  title     = {Directed animals, forests and permutations},
  journal   = {Discrete Mathematics},
  volume    = {204},
  number    = {1-3},
  pages     = {41--71},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0012-365X(98)00366-5},
  doi       = {10.1016/S0012-365X(98)00366-5},
  timestamp = {Sun, 28 May 2017 13:25:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/BarcucciLPP99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier